# SDR MASA200602557

- Difficulty date: November 10, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 20,146 hours, 14,932 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Loose
- Location: Auto Pilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6936 OKC.  AUTO PILOT WILL NOT ENGAGE AND A/P RWD CAUTION IN FLIGHT.  MX RESECURED SERVO CONNECTOR.
